# SDR FDEA200903231015

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005242HK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242 HK IS CRACKED.  FABRICATED NEW FLOOR PANEL USING THE OLD PANEL AS A TEMPLATE.  MATERIAL ID; LOCATED AND COUNTERSUNK HOLES; POTTED INSERTS; POTTED EDGES; COMPLETED CURE; SANDED; APPLIED ANTI-SKID AND PART MARKED IAW DWG SRZ 25-005; REV "H".
